# SDR CALA0700199

- Difficulty date: April 23, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 62,287 hours, 32,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69265552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L, STA 348.2 UPPER ATTACH ANGLE CRACKED AT THE DOOR STOP FITTING FASTENER HOLE.  REPAIRED IAW ECRA 5311-01314.
